MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; VITAL SIGNS MONITOR (BSM-6500 MAIN UNIT)

NIHON KOHDEN CORPORATION LIFE SCOPE TR; VITAL SIGNS MONITOR (BSM-6500 MAIN UNIT)
Model Number MU-651RA
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported having trouble seeing the "art-line" on the patient's bedside monitor (bsm).According to the customer, they can only see the art line when they select the waveform; they can see the waveform on the central nurse's station (cns).There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported having trouble seeing the "art-line" on the patient's bedside monitor (bsm).There was no patient injury reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported having trouble seeing the "art-line" on the patient's bedside monitor (bsm).They could only see the art line when selecting the waveform, but they were able to see the waveform at the central nurse's station (cns).No patient harm or injury was reported.Investigation summary: due to the age of the complaint, additional information is unlikely to be made available.A serial number review of the reported device does not reveal additional related complaints.A complaint history review of the customer's account does not reveal similar complaints.Possible causes of not seeing the art line may be related to improper cable connection or incorrect labelling of the cable on the monitor.Attempt # 1: 05/19/2022 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 05/26/2022 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 3 06/02/2022 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: cns: model #: ni serial #: ni device manufacturer data: ni unique identifier (udi) #: ni returned to nihon kohden: ni.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates corrected information: d1 brand name: corrected the brand name from bsm-6501a to life scope tr.D4 additional device information / model #: corrected the model # from bsm-6501a to mu-651ra.D4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the pi information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.Additional information: b4 data of this report.G6 type of report.H2 if follow up, what type?.
 
Event or Problem Description

Brand Name
LIFE SCOPE TR
Common Device Name
VITAL SIGNS MONITOR (BSM-6500 MAIN UNIT)
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key14639533
Report Number8030229-2022-02897
Device Sequence Number17536597
Product Code MHX
UDI-Device Identifier04931921103548
UDI-Public(01)04931921103548(21)5118
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-651RA
Device Catalogue NumberMU-651RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer11/02/2023
11/02/2023
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date11/07/2023
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS; CNS; CNS
Patient SexUnknown